# SDR DALA2024121611728

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 75,986 hours, 28,970 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5423864) LT WING UPPER STRINGER DAMAGED AT WS 204.25. REMOVED DAMAGED STRINGER PER B737 SRM 51-40-02. DRILLED UP NEW STRINGER PER BOEING 737 DRAWING NUMBER 116A4008. INSTALLED STRINGER REF BOEING 737 DRAWING 116A4008.
